# SDR SWIA2025123000820

- Difficulty date: August 20, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 38,851 hours, 28,721 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cross Bar
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, UPPER CROSS BAR BETWEEN THE TWO TRACKS, HAS CHAFING INTO THE STRUCTURE WHERE THE DOOR SUPPORT CABLES TRAVEL ACROSS.   PERFORMED REPAIR AT AFT CARGO DOOR UPPER CROSS BAR AT FS 1000.00 AND FS 1047.00 IAW CRJ 900 SRM 53-61-58, 51-21-11, 51-25-06, 51-25-16, AND MHIRJ REO 690-53-61-1682, REV --, REO 690-53-61-1682, REV --, REO 690-53-61-1682, REV --.
